# SDR ABXR2019123000338

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 9,183,658 hours, 32,333 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 112T100725
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT LOWER SPAR WEB CORRODED
